# SDR SWIA2021080560106

- Difficulty date: June 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cotter Pin
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING A GVI OF THE HORIZONTAL STABILIZER STEADY FITTING FOR THE PRESENCE OF LOOSE/DAMAGED ATTACHING HARDWARE. FOUND THE FOUR UPPER BOLTS ARE MISSING COTTER PINS.     (C-CHECK RO 8/1/2021)     INSTALLED 4 NEW COTTOR PINS HORIZONTAL STABILIZER STEADY FITTING FOUR UPPER BOLTS REF CRJ 200 AMM 20-24-00-910-801
